# SDR 2014FA0000052

- Difficulty date: January 24, 2014
- Submitted: February 1, 2014
- Operation: Air carrier
- Aircraft: N188JB
- Make and model: Cessna 525A
- Aircraft serial: 525A0216
- Aircraft time: 2,614 hours, 2,145 cycles
- Engine: Wilint FJ44
- Engine time: 2,396 hours, 2,020 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 81612
- Part serial: S4883TD439
- Condition: Ruptured
- Location: Zone 400
- Part time: 2,614 hours, 2,145 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, M
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, SOME DISCOLORATION, MISSING PAINT WAS NOTED ON THE RT ENGINE PYLON. ON FURTHER INVESTIGATION IT WAS FOUND THAT THE PRE-COOLER HAD RUPTURED IN THE PYLON CAUSING SEVERE HEAT DAMAGE TO THE SURROUNDING STRUCTURE AND PYLON, FUSELAGE SKINS.  IT WAS DETERMINED BY ENGINEERING THAT THE ENGINE SUPPORT BEAMS AND MOUNTS HAD NOT SUFFERED ANY DAMAGE AND THAT THE ACFT WOULD BE SAFE FOR A 1 TIME FERRY TO FOR REPAIRS. THE ONLY ANOMALY NOTED BY THE FLIGHT CREW WAS AN ITT SPLIT OF 50 DEGREES. THERE IS NO OVERHEAT DETECTORS IN THE PYLONS ON THE CJ2.
